MathSciNet Relay Station
MathSciNet bibliographic data
MR1231695 57M50 (57N10)
Scharlemann, Martin; Wu, Ying Qing Hyperbolic manifolds and degenerating handle additions. J. Austral. Math. Soc. Ser. A 55 (1993), no. 1, 72–89.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement